... weak. Does this shortness of breath get better. I feel like I am sort of stuffed up or something. It is the first time I have been without pain in over a year so want to give it a fair trial before giving up. Thanks for any help
Hey Emily Rose,
The following is a list of the side effects for the fentanyl patch:
All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Fentanyl Patch:
Constipation; diarrhea; dizziness; drowsiness; dry mouth; exaggerated sense of well-being; headache; indigestion; loss of appetite; nausea; nervousness or anxiety; mild redness, swelling, or discomfort at the skin application site; sleeplessness; stomach pain or discomfort; sweating; vomiting.
Seek medical attention right away if any of these SEVERE side effects occur when using Fentanyl Patch:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); chest pain; confusion; coughing up blood; difficulty urinating; difficulty talking, thinking, or walking; difficult, shallow, or slow breathing; excessive dizziness or drowsiness; fainting; fast, slow, or irregular heartbeat; fatigue; fever; flu-like symptoms (eg, headache, muscle aches, tiredness); hallucinations; mood or mental changes (eg, anxiety, agitation, depression); memory loss; muscle rigidity; numbness or tingling; persistent sore throat; seizures; shortness of breath; tremor; vision problems; weakness.
As you can see, shortness of breath and weakness are serious side effects and need to be addressed by a doctor right away. Please seek medical attention without delay.
Laurie is absolutely right! You (no matter how well the medication relieves your symptoms) You at least want you doctor to know that this is going on and the sooner the better, Maybe it is something to ado that he will be able to help you with but a breathing problem with any medicine is something that isn't safe to take any chance with!
Please let your doctor know and be well and also be safe! Take good care Cariingsonbj
- Fentanyl Information for Consumers
- Fentanyl Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fentanyl (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Started the 12mcg/hr Mylan Fentanyl Patch yesterday @ 10am and still not feeling any type of relief?
Posted 6 Jan 2011 • 3 answers
Posted 26 Sep 2014 • 4 answers
Posted 9 Aug 2015 • 1 answer
Posted 24 Sep 2015 • 1 answer
My husband was on Fentanyl patch 12mcg for about six weeks with a 5ml dose of oromorph a day. He is?
Posted 1 Jul 2016 • 1 answer